# SDR UIEA2018122702947

- Difficulty date: December 27, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,144 hours, 16,713 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 215655
- Part serial: 32028B
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LOOP 1 STATUS MSG. ( TRANSFERRED TO MDDR 105113 AS PER MEL 26-16-02-01 CAT C. PERFORMED FIM 26-10 FT 803 ALFOLTS CARD M10226, M10276, M10400 AND M10427 NO LIGHTS SYSTEM OK PER FIM 26-14 FT 803 BITE TEST FOR SMOKE DETECTOR SYS, NO FAULTS NOTED. PERFORMED AND RESET CBS 1, 2, 3, 4 FIRE DETECT MAIN CARGO PER WDM 26-16-31, NO FAULTS NOTED. THIS CLEARS MDDR 105113. TS PER FIM 26-14 FT 809 FOUND DETECTOR M12213 AT FAULT REMOVED AND REPLACED DET M12213 PER AMM 26-14-01/401 OPS CHECKS OK MDDR CLEARED, PLACARD REMOVED   (DETECTOR SN 31459B  PN 2156-55)     1/3/2019 - RE-OPENED MDDR 105133 - PER LOGPAGE 1042248 REMOVED AND REPLACED DETECTOR SN   32028B PN   2156-55; MDDR 105113 CLOSED AS OG 1/12/2019  ).
